Biholomorphic domains with inequivalent boundaries.

D.E. Barrett

Inventiones mathematicae (1986)

  • Volume: 85, page 373-378
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Barrett, D.E.. "Biholomorphic domains with inequivalent boundaries.." Inventiones mathematicae 85 (1986): 373-378. <>.

author = {Barrett, D.E.},
journal = {Inventiones mathematicae},
keywords = {biholomorphic domain; inequivalent boundaries; CR-manifolds},
pages = {373-378},
title = {Biholomorphic domains with inequivalent boundaries.},
url = {},
volume = {85},
year = {1986},

AU - Barrett, D.E.
TI - Biholomorphic domains with inequivalent boundaries.
JO - Inventiones mathematicae
PY - 1986
VL - 85
SP - 373
EP - 378
KW - biholomorphic domain; inequivalent boundaries; CR-manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.